Alert archive / Virginia / Wind Chill Advisories in 2007

Wind Chill Advisory 8, NWS Blacksburg, VA

February 14, 2007Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; 16 counties in Virginia

NWS Blacksburg, VA issued this wind chill advisory at Feb 14, 2007, 8:33 PM EST for Mercer County, Monroe County, Summers County, West Virginia; Alleghany County, Ashe County, Watauga County, North Carolina; 16 counties in Virginia. It took effect at Feb 14, 2007, 9:00 PM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2007, 8:33 PM EST (01:33 UTC)
In effect from
Feb 14, 2007, 9:00 PM EST
Expired
Feb 15, 2007, 9:00 AM EST
In force
12 hr
Issued by
NWS Blacksburg, VA
All 22 counties

Alleghany County, NC, Ashe County, NC, Watauga County, NC, Alleghany County, VA, Bath County, VA, Bland County, VA, Carroll County, VA, City of Covington, VA, City of Galax, VA, City of Radford, VA, Craig County, VA, Floyd County, VA, Giles County, VA, Grayson County, VA, Montgomery County, VA, Pulaski County, VA, Smyth County, VA, Tazewell County, VA, Wythe County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 48 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 00:00Z, 1.6 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 00:00Z on 2007-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 00:00Z on 2007-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -150 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
-150 m²/s²
0-3 km storm-relative helicity
-88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KRNK 150133
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
833 PM EST WED FEB 14 2007

...VERY COLD WIND CHILLS INTO EARLY THURSDAY...

.OVERNIGHT TEMPERATURES IN THE SINGLE DIGITS AND TEENS WILL
COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE SUB ZERO WIND CHILLS
INTO EARLY THURSDAY.

NCZ001-002-018-VAZ007-009>020-WVZ042>045-150945-
/O.NEW.KRNK.WC.Y.0008.070215T0200Z-070215T1400Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...
RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
833 PM EST WED FEB 14 2007

...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THURSDAY. 

WIND CHILL VALUES WILL FALL INTO THE MINUS 5 TO MINUS 15 DEGREE
RANGE THROUGH EARLY THURSDAY MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE  LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

$$
2 follow-up statements
000 
WWUS41 KRNK 150936
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
436 AM EST THU FEB 15 2007

...VERY COLD WIND CHILLS EARLY THIS MORNING...

.EARLY MORNING TEMPERATURES IN THE SINGLE DIGITS TO MID TEENS
WILL COMBINE WITH GUSTY NORTHWEST WINDS TO PRODUCE SUB ZERO WIND
CHILLS THIS MORNING.

NCZ001-002-018-VAZ007-009>020-WVZ042>045-151400-
/O.CON.KRNK.WC.Y.0008.000000T0000Z-070215T1400Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...
RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
436 AM EST THU FEB 15 2007

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

WIND CHILL VALUES WILL FALL INTO THE MINUS 5 TO MINUS 15 DEGREE
RANGE EARLY THIS MORNING.

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST GO OUTSIDE...MAKE SURE YOU WEAR A HAT AND GLOVES.

$$
000 
WWUS41 KRNK 151351
WSWRNK

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BLACKSBURG VA
851 AM EST THU FEB 15 2007

...WIND CHILL ADVISORY EXPIRES AT 9 AM EST THIS MORNING...



NCZ001-002-018-VAZ007-009>020-WVZ042>045-151500-
/O.EXP.KRNK.WC.Y.0008.000000T0000Z-070215T1400Z/
ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-
PULASKI-MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-
MERCER-SUMMERS-MONROE-GREENBRIER-
INCLUDING THE CITIES OF...WEST JEFFERSON...SPARTA...BOONE...
TAZEWELL...MARION...BLAND...PEARISBURG...WYTHEVILLE...PULASKI...
RADFORD...BLACKSBURG...INDEPENDENCE...GALAX...FLOYD...
NEW CASTLE...CLIFTON FORGE...HOT SPRINGS...BLUEFIELD...HINTON...
UNION...LEWISBURG
851 AM EST THU FEB 15 2007

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. 

WIND CHILLS WILL RISE INTO THE SINGLE DIGITS ABOVE ZERO LATE THIS
MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 8:27 PM EST, 6 minutes earlier.

Area forecast discussion, Feb 14, 8:27 PM EST, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BLACKSBURG VA
827 PM EST WED FEB 14 2007

.SHORT TERM /REST OF TONIGHT/...

WIND GRADIENT SLOWLY DIMINISHING THIS EVENING AS BEST PRESSURE RISES
SHIFT EAST AND JET ALOFT WEAKENS PER RAOBS. HOWEVER TEMPS RUNNING A
BIT COLDER THAN EXPECTED AND WITH AT LEAST A 10-20 MPH BREEZE
PERSISTING EXPECT WIND CHILLS TO BE CLOSE TO IF NOT BELOW MINUS 5
OVERNIGHT. THUS WILL BE REMOVING GOING HIGH WIND WARNING/WIND
ADVISORY AND REPLACING ALL AREAS WEST OF THE BLUE RIDGE WITH A
WIND CHILL ADVISORY OVERNIGHT FOR READINGS OF -5 TO -10.

OTRW SNOW SHOWERS/FLURRIES CONTINUE TO PERSIST UPSLOPE AREAS BUT NOT
AMOUNTING TO A LOT GIVEN DRY/POWDERY NATURE. THIS IN COMBO WITH
DECREASING MOISTURE AND WEAKENING 85H JET SHOULD ALLOW A GRADUAL
DECLINE IN COVERAGE ESPCLY AFTER MIDNIGHT. HOWEVER WITH THE NAM
INDICATING SOME QPF LINGERING WESTERN GREENBRIER WILL NEED TO KEEP
LOW LIKELY POPS THERE AND INCLUDE ANOTHER INCH OR TWO. ELSEWHERE
TYPICAL DOWNSLOPE BREAK IN LOW CLOUDS NEAR THE BLUE RIDGE ON TRACK
SO NOT A LOT OF CHANGES TO SKY OVERNIGHT. LOWERED TEMPS A CAT OR
SO WEST GIVEN LOWS ALREADY NEAR FORECAST VALUES...WHICH MAY ALLOW
SOME MOUNTAIN SPOTS TO DIP INTO THE SINGLE DIGITS WITH TEENS
ELSEWHERE.
&&

.PREV DISCUSSION...
/ISSUED 635 PM EST WED FEB 14 2007/

UPDATE...AVIATION.

AVIATION /23Z-18Z/...
STRONG NORTHWEST WINDS WILL CONTINUE THIS EVENING AS COLD AIR POURS
INTO THE REGION BEHIND A COLD FRONT. VFR CONDITIONS EXPECTED AT
ROA...LYH...AND DAN DURING THE PERIOD. MVFR CONDITIONS
ANTICIPATED AT LWB AND BLF TONIGHT. BLF CAN OCCASIONALLY DROP IFR
WITH LOW CEILINGS AND PASSING SNOW SHOWERS. WINDS WILL DIMINISH BY
MIDNIGHT ALL SITES...BUT THE LOWER CEILINGS ARE LIKELY TO HOLD IN AT
BLF...PERHAPS LWB...INTO THURSDAY MORNING. VFR CONDITIONS WITH
NORTHWEST WINDS 10 TO 15 KNOTS ON TAP FOR THURSDAY.

PREV DISCUSSION...
/ISSUED 308 PM EST WED FEB 14 2007/

SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...

COLD FRONT NOW WELL EAST OF THE AREA...WITH STRONG COLD ADVECTION IN
ITS WAKE PRODUCING FALLING TEMPS...EVEN OVER THE PIEDMONT NOW WHERE
CAA WAS INITIALLY OFFSET BY DOWNSLOPE FLOW. IN THE NEAR TERM...MAIN
CONCERNS REMAIN WIND AND SNOW SHOWERS OVER THE WEST. HIGHEST
PRESSURE RISES IN ASSOCIATION WITH RAPIDLY DEEPENING LOW OVER NEW
ENGLAND NOW ADVANCING THRU THE AREA...WITH CORE OF STRONGEST H85
WINDS OF 45 TO 55 KNOTS PROGGED NOW THROUGH ABOUT 00Z. A LOOK AT
CROSS SECTIONS CONTINUES TO SHOW BEST WINDS SKIRTING THE RIDGETOPS
FROM THE NORTHERN MOUNTAINS UP THRU THE ALLEGHANY HIGHLANDS THRU
THIS TIME AS WELL...AND CURRENT OBS SUPPORT THIS NOTION...WITH
NUMEROUS GUSTS OF 40 TO 50 KNOTS...ESPECIALLY OVER THE NORTHERN
MOUNTAINS WHERE CHANNELLING LIKELY HAVING AN ADDED INFLUENCE. WITH
THIS IN MIND...WILL CONTINUE THE WIND HEADLINES AS THEY STAND
NOW...WITH THE NORTHERN EXTENT OF THE HIGH WIND WARNING PRIMARILY TO
ADDRESS CONTINUED CONCERNS OF FALLING ICE-LADEN TREES.

AS FAR AS SNOW SHOWERS GO...A FEW CALLS AROUND THE AREA SHOW A
GENERAL 1 TO 2 INCHES OF SNOW HAS FALLEN FAR WESTERN AREAS...WITH UP
TO 3 INCHES WESTERN GREENBRIER. WITH CONTINUED COLD
ADVECTION...FAVORABLE CYCLONIC FLOW ALOFT...AND EXCELLENT
TRAJECTORIES...WILL KEEP LIKELY POPS GOING FOR THE FAR WEST THROUGH
LATE TONIGHT...WHEN ADVANCING SURFACE RIDGING LOOKS TO SUFFICIENTLY
BACK THE FLOW MORE WESTERLY AS WELL AS AID IN A QUICK SHALLOWING OF
MOISTURE. BEFORE THIS TIME...COULD SEE ANOTHER INCH FOR MOST
AREAS...THOUGH LOCALIZED ADDITIONAL AMOUNTS UP TO 3 INCHES POSSIBLE
FOR WESTERN GREENBRIER.

COLD IS THEN THE WORD FOR THE REMAINDER OF THE SHORT TERM AS POLAR
GYRE OVER SOUTHEAST CANADA ADVANCES NORTHEAST WHILE STRONG HIGH
PRESSURE NOSES FROM THE CENTRAL PLAINS THROUGH THE MID ATLANTIC.
ANTICIPATE PERIODIC CHANCES FOR SNOW SHOWERS FAVORED LOCATIONS AS
REPEATED SHOTS OF COLD AIR ARRIVE...NAMELY ON FRIDAY WITH YET
ANOTHER SHORTWAVE ADVANCING THRU THE AREA.

LONG TERM /SATURDAY THROUGH WEDNESDAY/...

MAIN FOCUS THRU THE EXTENDED IS ON CLIPPER SYSTEM AND LIGHT SNOW
POTENTIAL FOR THE WEEKEND. OVERALL PATTERN REMAINS DOMINATED BY MEAN
EASTERN CONUS UPPER TROUGH...WITH PERIODIC SHORTWAVES DROPPING THRU
THE NORTHERN PLAINS AND INTO THE SOUTHEAST. PRIMARY WAVE OF INTEREST
STILL ON TRACK FOR SATURDAY INTO EARLY SUNDAY...WITH GRADUAL
BREAKDOWN OF THE RECENT PATTERN TOWARD THE END OF THE FORECAST
PERIOD. LATEST GFS/CANADIAN/ECMWF/UKMET ALONG WITH MAJORITY OF
ENSEMBLE MEMBERS CONTINUE TO INDICATE A QUICK HITTING SNOW EVENT
MAINLY WESTERN AREAS FOR LATE SATURDAY INTO EARLY SUNDAY. BEST H5 TO
H3 QG FORCING DIVES RIGHT ACROSS THE AREA IN ASSOCIATION WITH
DEEPENING SHORTWAVE TROUGH...WHICH APPEARS LIKELY TO INCITE
CYCLOGENESIS OFF THE COAST LATE SUNDAY. MODELS HAVE BEEN TRENDING
SLOWLY SOUTHWARD WITH THE MID LEVEL ENERGY OVER THE PAST FEW
DAYS...AND WILL HAVE TO WATCH AS COULD BE A DECENT SNOW EVENT MAINLY
WESTERN CWA.

THEREAFTER...ONE FINAL SHOT OF REALLY COLD AIR FOR THE LATTER HALF
OF THE WEEKEND INTO MONDAY OF NEXT WEEK. WESTERN RIDGING THEN
APPEARS LIKELY TO FINALLY BREAK DOWN...WITH A RETURN TO TROUGHING
OVER THE GULF OF ALASKA/EASTERN PACIFIC AND DOWNSTREAM RIDGING
TAKING OVER FOR THE EASTERN CONUS. STILL A FEW WILDCARDS WITH
RESPECT TO TIMING OF BREAKDOWN OF PATTERN...NAMELY THE STRENGTH OF
SYSTEMS ALONG THE WEST COAST LATE IN THE PERIOD AFFECTING THE
QUICKNESS OF THE BREAKDOWN. NEVERTHELESS...APPEARS A PERIOD OF MUCH
MORE MILD CONDITIONS ON TAP TOWARD THE MIDDLE OF NEXT WEEK...WITH A
FEW SHOWERS POSSIBLE LATE IN THE PERIOD WITH DEVELOPING SYSTEM IN
THE CENTRAL CONUS.

AVIATION /18Z-18Z/...

THERE WILL BE STRONG NORTHWEST WINDS INTO THIS EVENING AS COLD AIR
POURS INTO THE REGION BEHIND A COLD FRONT. BLF WILL REMAIN MVFR TO
OCCASIONALLY IFR WITH LOW CEILINGS AND PASSING SNOW SHOWERS. THE
WINDS WILL SLACKEN OFF BY MIDNIGHT ALL SITES...BUT THE LOWER
CEILINGS ARE LIKELY TO HOLD IN AT BLF...PERHAPS LWB...INTO
THURSDAY MORNING. VFR CONDITIONS WITH NORTHWEST WINDS 10 TO 15
KNOTS ARE EXPECTED FOR THURSDAY.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR VAZ007-009>020.

NC...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR NCZ001-002-018.

WV...WIND CHILL ADVISORY UNTIL 9 AM EST THURSDAY FOR WVZ042>045.

&&

UPDATE...
SHORT TERM...JH
Hazardous weather outlook, Feb 14, 1:36 PM EST, 6 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BLACKSBURG VA
136 PM EST WED FEB 14 2007

NCZ001-002-018-VAZ011-014>020-022>024-032>035-WVZ044-045-151845-
ASHE-ALLEGHANY NC-WATAUGA-GILES-MONTGOMERY-GRAYSON-CARROLL-FLOYD-
CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-
FRANKLIN-BEDFORD-AMHERST-MONROE-GREENBRIER-
136 PM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST
VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH MIDNIGHT TONIGHT.

NORTHWEST WINDS OF 15 TO 30 MPH...WILL GUST TO 35 TO 55
MPH...ESPECIALLY AT HIGHER ELEVATIONS. SNOW SHOWERS IN GREENBRIER
COUNTY WEST VIRGINIA MAY ACCUMULATE AS MUCH AS 5 INCHES IN THE
HIGHER ELEVATIONS OF THE WEST.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE GUSTY
WINDS...WIND CHILLS WILL BE FROM 5 ABOVE TO 10 BELOW ZERO THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE SEND ANY SNOW
OR ICE REPORTS TO SKYWARN@NOAA.GOV

VAZ007-009-010-WVZ042-043-151845-
TAZEWELL-SMYTH-BLAND-MERCER-SUMMERS-
136 PM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
VIRGINIA AND SOUTHEAST WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SNOW SHOWERS INTO TONIGHT MAY ACCUMULATE 1 TO 2
INCHES...ESPECIALLY ON WESTERN SLOPES AREAS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE
GUSTY WINDS...WIND CHILLS WILL BE FROM 5 ABOVE TO 5 BELOW ZERO
THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. PLEASE SEND ANY SNOW
OR ICE REPORTS TO SKYWARN@NOAA.GOV

NCZ004>006-020-VAZ043>047-058-059-151845-
STOKES-ROCKINGHAM-CASWELL-YADKIN-HENRY-PITTSYLVANIA-CAMPBELL-
APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-
136 PM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA AND
SOUTH CENTRAL VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MUCH COLDER AIR COMES IN TODAY AND TONIGHT. COMBINED WITH THE
GUSTY WINDS...WIND CHILLS WILL BE IN THE SINGLE DIGITS TO LOW
TEENS THURSDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

NCZ003-019-VAZ012-013-151845-
SURRY-WILKES-WYTHE-PULASKI-
136 PM EST WED FEB 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH CAROLINA...NORTHWEST NORTH CAROLINA AND SOUTHWEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY IS IN EFFECT THROUGH MIDNIGHT TONIGHT.

NORTHWEST WINDS OF 15 TO 25 MPH...WILL GUST TO 35 TO 50
MPH...ESPECIALLY AT HIGHER ELEVATIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

MUCH COLDER AIR COMES IN BY TONIGHT. COMBINED WITH THE GUSTY
WINDS...WIND CHILLS WILL BE FROM 10 ABOVE TO 5 BELOW ZERO THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Wind Chill Advisories in Virginia, 2007Wind Chill Advisories in West Virginia, 2007Wind Chill Advisories in North Carolina, 2007Every wind chill advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.